# SDR CA070314005

- Difficulty date: February 17, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Amd FALCON10
- Aircraft time: 12,280 hours
- Engine: Garrtt TFE7312
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: FE73121C
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

(CAN)  NR1 ENGINE FAILED, TEMPERATURE SPIKE ABOVE 1000 DEGREES C. AS VIBRATION INCREASED, THEN INDICATIONS (ITT, FIFY N2) DECREASED. N1 TURNED, SECURITY, PULLED FIRE HANDLE.  ON ARRIVAL, COULD NOT TURN N1, FOUND OIL AND METAL PIECES IN EXHAUST, ENGINE REMOVED FROM AIRCRAFT.  PRIOR OIL ANALYSIS WERE NORMAL (16 DEC.2006 AND 21 SEPT, 2005).  NO METAL ON MAG PLUG.  A FEW SLIVERS IN FILTER.  (TC NR 20070314005)
